# SDR AU970515

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648029
- Condition: Burnt
- Location: Recip Eng
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON BURNT AND TORCHED - ENGINE METAL CONTAMINATION
